# SDR DALA2021070103601

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N380DN
- Make and model: Airbus A321-211
- Aircraft serial: 8915
- Aircraft time: 6,109 hours, 2,697 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ABC ROW 14 EMERGENCY LIGHT INOP. REPAIRED BROKEN WIRE AT L/H ABC ROW 14 IAW A321 ESPM 20-48. OPS CHECKS GOOD OK FOR SERVICE. (LP# 7307924)
